# SDR DXTA2024051311737

- Difficulty date: May 10, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N249QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6173
- Aircraft time: 2,278 hours, 1,248 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: TX
- How discovered: L
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONING CABIN TEMP GOES TO FULL HOT WHEN IN NORM & STBY MODES AND IS NOT CONTROLLABLE FROM THE GALLEY CONTROL PANEL.  ACRID SMOKE ODOR LIKE BURNING ELECT INSULATION BY CREW.
